# SDR 2000ZZZX21

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- System (JASC): 7110 · Engine Cowling System
- Part: Mount
- Part number: J744436
- Condition: Torn
- Location: Cowl
- Part time: 388 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2 INSPECTION, FOUND 4 LOWER COWL ATTACH SHOCK MOUNTS TORN AT THE BASE.  LOCATED AT THE 2, 3, AND 4 O'CLOCK POSITIONS AND THE LOWER L.  REPLACED SHOCK MOUNTS.
